Publications
Articles, books, patents, proceedings, etc. by members of the Department.
-
Biagioli R; Zeng J, Enumerating wreath products via Garsia-Gessel bijections, «EUROPEAN JOURNAL OF COMBINATORICS», 2011, 32, pp. 538 - 553 [Scientific article]
-
Halle, Lars Halvard; Nicaise, Johannes, JUMPS AND MONODROMY OF ABELIAN VARIETIES, «DOCUMENTA MATHEMATICA», 2011, 16, pp. 937 - 968 [Scientific article]
-
Halle L.H.; Nicaise J., Motivic zeta functions of abelian varieties, and the monodromy conjecture, «ADVANCES IN MATHEMATICS», 2011, 227, pp. 610 - 653 [Scientific article]
-
Chinni G., A proof of hypoellipticity for Kohn's operator via FBI, «REVISTA MATEMATICA IBEROAMERICANA», 2011, 27, pp. 585 - 604 [Scientific article]
-
M.C. Nucci; P.G.L. Leach, Some Lagrangians for Systems without a Lagrangian, «PHYSICA SCRIPTA», 2011, 83, pp. 035007-1 - 035007-5 [Scientific article]
-
M.C. Nucci, Quantization of classical mechanics: shall we Lie?, «THEORETICAL AND MATHEMATICAL PHYSICS», 2011, 168, pp. 994 - 1001 [Scientific article]
-
M.C. Nucci, Many conserved quantities induced by Lie symmetries of a Lagrangian system, «PHYSICS LETTERS A», 2011, 375, pp. 1375 - 1377 [Scientific article]
-
Coviello R.; DI GIROLAMI, Cristina; Russo F., On stochastic calculus related to financial assets without semimartingales, «BULLETIN DES SCIENCES MATHEMATIQUES», 2011, 135, pp. 733 - 774 [Scientific article]
-
DI GIROLAMI, Cristina; Russo F., Clark-Ocone type formula for non-semimartingales with finite quadratic variation, «COMPTES RENDUS MATHÉMATIQUE», 2011, 349, pp. 209 - 214 [Scientific article]
-
Martino V., A symmetry result on reinhardt domains, «DIFFERENTIAL AND INTEGRAL EQUATIONS», 2011, 24, pp. 495 - 504 [Scientific article]
-
Di Giacinto M.; Federico S.; Gozzi F., Pension funds with a minimum guarantee: A stochastic control approach, «FINANCE AND STOCHASTICS», 2011, 15, pp. 297 - 342 [Scientific article]
-
Federico S.; Goldys B.; Gozzi F., HJB equations for the optimal control of differential equations with delays and state constraints, ii: Verification and optimal feedbacks, «SIAM JOURNAL ON CONTROL AND OPTIMIZATION», 2011, 49, pp. 2378 - 2414 [Scientific article]
-
Federico S.; Oksendal B.K., Optimal Stopping of Stochastic Differential Equations with Delay Driven by Lévy Noise, «POTENTIAL ANALYSIS», 2011, 34, pp. 181 - 198 [Scientific article]
-
Federico S., A stochastic control problem with delay arising in a pension fund model, «FINANCE AND STOCHASTICS», 2011, 15, pp. 421 - 459 [Scientific article]
-
D'Andrea A.; Marchei G., Representations of Lie pseudoalgebras with coefficients, «JOURNAL OF ALGEBRA», 2011, 329, pp. 92 - 106 [Scientific article]
-
Pagani, N., The Orbifold Cohomology of Moduli of Hyperelliptic Curves, «INTERNATIONAL MATHEMATICS RESEARCH NOTICES», 2011, 2012, pp. 2163 - 2178 [Scientific article]
-
Maggiolo, Stefano; Pagani, Nicola, Generating stable modular graphs, «JOURNAL OF SYMBOLIC COMPUTATION», 2011, 46, pp. 1087 - 1097 [Scientific article]